VOLUME 13 2008 NUMBERS 3–4

Automata Accepting Bifix Codes
Zheng-Zhu Li, Huei-Jan Shyr, Yen-Shung Tsai
Pages 269–297

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Zheng-Zhu Li and Huei-Jan Shyr and Yen-Shung Tsai},
  title   = {Automata Accepting Bifix Codes},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {13},
  number  = {3--4},
  pages   = {269--297},
  year    = {2008},
  url     = {https://doi.org/10.25596/jalc-2008-269},
  doi     = {10.25596/jalc-2008-269}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: algorithm, finite automata, bifix codes, comma-free codes, comma-codes
DOI: 10.25596/jalc-2008-269